# SDR SWAA2023082493148

- Difficulty date: August 13, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,451 hours, 30,345 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Stiffener
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG AFT SPANWISE STIFFENER @ STA716 HAS A 16' CRACK ON THE L/H SIDE<[01] REPAIRED PER EA 23-153-02497.
